MathSciNet Relay Station
MathSciNet bibliographic data
MR1389515 (97j:53042) 53C23 (52A35 53C20)
Dekster, B. V. The Jung theorem in metric spaces of curvature bounded above. Proc. Amer. Math. Soc. 125 (1997), no. 8, 2425–2433.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement